# SDR A6WA201644592

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 31,412 hours, 30,171 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6001204511
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON RT WING L/E FOR PANEL 620ML IS CRACKED.
